# SDR FDEA201111174969

- Difficulty date: November 17, 2011
- Submitted: November 21, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1645
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT STA 1645 LOWER END HAS CORROSION AT W.L.210, INBD FLANGE RBL 55. REMOVED CORROSION IAW-SRM-51-10-02, ORIGINAL MATERIAL .063 AFTER REWORK .055, REMOVED .008 FOUND TO BE OUT OF LIMITS IAW SRM-53-00-07, PG 103, FIG 101, DETAIL II.  REPAIR WAS ACCOMPLISHED ON AREA ON MAE NR 46865590001 AND MAE EA 757-5362-16-F3487, REV.  THIS N/R IS FOR TRACKING PURPOSES ONLY.    "MAJOR REPAIR"
